# SDR A6WR95004

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Misinstalled
- Location: Lt Roll Spoiler
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LT ROLL SPOILER CENTER AND OUTBOARD HINGE BOLTS INSTALLED BACKWARDS.  RE-INSTALLED BOLTS IAW A.M.M.  (X)
